# SDR USAA060608

- Difficulty date: April 21, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 27,903 hours, 27,903 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SLAT NR 2 LT INBOARD TRAILING EDGE WEDGE.  REPAIRED AND REPLACED TRAILING EDGE WEDGE PER EA 96238 & SRM 57-40-00 FIG 200, DEFECT SIZE: 12" BY 3".
